# SDR CA191018023

- Difficulty date: July 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38328
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR REPORTED QTY. 4 (FOUR) AREAS OF BLENDED CORROSION DAMAGE `1`0 FUSELAGE SKIN BETWEEN FS559.00 & FS559.00+96.00 AND STRINGERS 26L & 26R. - BLEND 1: 3.20" L X 2.20" W X MIN. REMAINING THICKNESS OF 0.056" (REF) AT FS559.00+16.00 BETWEEN STRINGERS 26L & 27 (0.058"  0.002" SKIN + 0.050" BONDED DOUBLER). - BLEND 2: 1.60" LX 1.40" W X MIN. REMAINING THICKNESS OF 0.056" (REF) AT FS559.00+64.00 BETWEEN STRINGERS 26L & 26R (0.058"  0.002" SKIN + 0.050" BONDED DOUBLER). - BLEND 3: 2.20" L X 2.00" W X MIN. REMAINING THICKNESS OF 0.056" (REF) AI` FS559.00+96.00 BETWEEN STRINGERS 26L & 27 (0.058"  0.002" SKIN). - BLEND 4: 2.70" L X 2.00" W X MIN. REMAINING THICKNESS OF 0.056" (REF) AT FS559.00+96.00 BETWEEN STRINGERS 27 & 26R (0.058"  0.002" SKIN). (TC# 20191018023)
